Inverse image for the functor \(\mu\text{hom}\). (English) Zbl 0751.58041

The author studies the microlocal inverse image of sheaves on \(C^ \infty\)-manifolds. Let \(f: X\to Y\) be a morphism from the real \(C^ \infty\)-manifold \(X\) to \(Y\) and let \(F\), \(K\) be sheaves on \(X\). Then the microlocalization of the functors \(f^{-1}\) and \(f^ !\) are defined and denoted by \(f^{-1}_{\mu,p}\) and \(f^ !_{\mu,p}\), respectively. The author obtained the theorem which asserts that the natural morphism: \[ \mu\text{hom}(f^{-1}_{\mu,p}K,f^ !_{\mu,p}F\otimes\omega_ Y^{\otimes-1})_{p_ Y}\to \mu\text{hom}(K,F\otimes\omega_ Y^{\otimes-1})_{p_ X} \] is an isomorphism under some natural conditions. Here, \(\omega_ X\) denotes the dualizing complex on \(X\) and \(\mu\text{hom}\) the microlocalization bifunctor introduced by Kashiwara and Schapira. This theorem can be interpreted as a statement of the microlocal well-posedness for the Cauchy problem.
Reviewer: M.Muro (Yanagido)


58J99 Partial differential equations on manifolds; differential operators
18C99 Categories and theories
Full Text: DOI


[1] Bony, J. M. and Schapira, P., Solutions hyperfonctions du probleme de Cauchy, Lecture Notes in Math., Springer, 287 (1973), 82-98. · Zbl 0269.35074
[2] D’Agnolo, A. and Schapira, P., An inverse image theorem for sheaves with applications to the Cauchy problem, Duke J. of Math, to appear (1991); Un theoreme d’image inverse pour les faisceaux. Applications au probleme de Cauchy, C.R. Acad. Sci. Paris, 311 (1990), 23-26. · Zbl 0739.58006
[3] Grothendieck, A., SGA 7, expose I.
[4] Hamada, T., Leray, J. and Wagschal, C., Systemes d’equations aux derivees partielles a caracteristiques multiples: probleme de Cauchy ramifie, hyperbolicite partielle, J. Math. Pures et Appl., 55 (1976), 297-352. · Zbl 0307.35056
[5] Kashiwara, M., Algebraic study of systems of partial differential equations, Thesis (in Japanese), Tokyo, 1971.
[6] Kashiwara, M. and Schapira, P., Probleme de Cauchy pour les systemes microdifferen- tiels dans le domain complexe, Invent. Math., 46 (1978), 17-38. · Zbl 0369.35061
[7] , Microhyperbolic systems, Acta Math., 142 (1979), 1-55.
[8] , Microlocal study of sheaves, Asterisque, 128 (1985).
[9] , Sheaves on manifolds, Grundlehren der math., Springer-Verlag, 292 (1990).
[10] Schiltz, D., Decomposition de la solution d’un probleme de Cauchy homogene pres de la frontiere d’un domaine d’holomorphie des donnees de Cauchy, C. R. Acad. Sci. Paris, Serie I, 306 (1988), 177-180. · Zbl 0646.32009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.